# SDR CALA0001447

- Difficulty date: August 18, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR PUNCTURED APPROX FS 170 - RBL 10.  CUT OUT DAMAGED AREA IAW SRM 53-01 FIG 1.  FABRICATED DOUBLER IAW SRM 53-14-1 FIG 4.  LOCATED AND DRILLED IAW SRM 51-30-4.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED IAW SRM 51-30-2.
